# SDR DALA2024010500184

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 16,541 hours, 7,264 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3052 OUT OF ADJUSTMENT DOOR-STOP FWD POSITION 3,4,5,6,7 AND DOOR STOP AFT POSITION 2 AND 3 ON DOOR 832 AT AFT GALLEY AREA. CORRECTIVE ACTION: ADJUSTED DOOR. OK FOR SERVICE. (0139895)
